Logarithmische Konvexität und Ungleichungsscharen.

V. Mascioni

Elemente der Mathematik (1985)

  • Volume: 40, page 149-150
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Mascioni, V.. "Logarithmische Konvexität und Ungleichungsscharen.." Elemente der Mathematik 40 (1985): 149-150. <http://eudml.org/doc/141369>.

author = {Mascioni, V.},
journal = {Elemente der Mathematik},
keywords = {inequality of Karamata; logarithmic convexity},
language = {ger},
pages = {149-150},
title = {Logarithmische Konvexität und Ungleichungsscharen.},
url = {http://eudml.org/doc/141369},
volume = {40},
year = {1985},

AU - Mascioni, V.
TI - Logarithmische Konvexität und Ungleichungsscharen.
JO - Elemente der Mathematik
PY - 1985
VL - 40
SP - 149
EP - 150
LA - ger
KW - inequality of Karamata; logarithmic convexity
UR - http://eudml.org/doc/141369
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.